# SDR SWAA2013121123149

- Difficulty date: December 3, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: SP95250087
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS COVER OUT OF POSITION AT STATION 392.  REPOSITIONED COVER IAW MM.
